Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2016 June;151(3) > Giornale Italiano di Dermatologia e Venereologia 2016 June;151(3):308-9

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints
Cite this article as

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,311


eTOC

 

LETTERS TO THE EDITOR  


Giornale Italiano di Dermatologia e Venereologia 2016 June;151(3):308-9

Copyright © 2016 EDIZIONI MINERVA MEDICA

language: English

Terbinafine and taste loss

Stefano VERALDI, Paolo PONTINI, Stefano M. SERINI

Department of Pathophysiology and Transplantation, University of Milan, Cà Granda Maggiore Hospital, Milan, Italy


PDF  


top of page

Publication History

Cite this article as

Veraldi S, Pontini P, Serini SM. Terbinafine and taste loss. G Ital Dermatol Venereol 2016 June;151(3):308-9. 

Corresponding author e-mail

stefano.veraldi@unimi.it